Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Black spots in stool

I have had dirrhea for many weeks now. Sometimes all water and color, sometimes there is actual stool in them. My question is, recently I've been noticing black spots in the small stools that I pass. I'm not on any special diet, or new meds. I have meds that I take regularly, but have never had a problem with them. I do get discomfort in my lower abdomen, and somtimes near my diaphram. I have lost a significant amount of weight recently, I get dizzy, light headed, my heart will start to hammer for no reason, and my muscles somtimes get weak. Could this all be linked? What could cause all of this? Thank you for your time. A.S.
Asked On : Thu, 20 May 2010
Answers:  1 Views:  1337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response

if you are having black spot in stools after attack of diaorrhoea it may be due to transfomed blood

you must nearby Physician and go for occult blood test in stool if you were not on any iron rich diet

Answered: Thu, 20 May 2010
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor